# SDR IPXA11568157

- Difficulty date: July 13, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT BRACKET ON FAIRING 431AT BROKEN (CRACKED).  REMOVED CRACKED RT BRACKET, FABRICATED NEW BRACKET AND INSTALLED IAW SRM 51-40-02, SRM 51-40-05, AMM 51-20-00, SRM 51-20-01 AND DRW 313N3100.
